# SDR 96ZZZX5084

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N577DB
- Make and model: Hughes 369E
- Aircraft serial: 0381E
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Filter Assy
- Part number: 5233414
- Condition: Crushed
- Location: Fuel Nozzle
- Component: 6890917
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT EXPERIENCED N2 DROOP ON TAKEOFF WITH SLOW RECOVERY.  CONDITION WORSENED DURING TROUBLESHOOTING UNTIL ENGINE WOULD NOT ACHIEVE IDLE SPEED.  FUEL NOZZLE REMOVED AND DISASSEMBLED.  FILTER ELEMENT FOUND CRUSHED AND TWISTED, RESTRICTING FUEL FLOW AT SPEEDS ABOVE IDLE SPEED.  NO FUEL CONTAMINATION EVIDENT IN AIRFRAME FILTER OR FCU FILTER.  IT IS POSSIBLE FILTER ELEMENT WAS CRUSHED AT TIME OF OVERHAUL AND IS NOT A REGULAR INSP ITEM EXCEPT FOR CLEANING.  SUBMITTER RECOMMENDS FILTER BE INSP AT 100-HOUR INTERVALS PAYING ATTN TO SEATING FILTER ELEMENT BEFORE FURTHER ASSY IAW MDHC/ACT MM AND INSPECT ANY NOZZELS IN STOCK OR UPON RECEIVING FROM O/H FOR THIS CONDITION.
